# SDR AALA201906209013

- Difficulty date: May 26, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUT OUT LOWER SILL PLATE AT FR 66 AND S23L. REPAIRED LOWER SILL PLATE PER SRM 53-41-14-300-001 PRINCIPLE #1 AND EA 294222.
